# SDR UIEA2019041703895

- Difficulty date: April 15, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,048 hours, 18,714 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 4118
- Condition: Leaking
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON POST FLT, FOUND RH FWD BOOST PUMP LEAKING.( REMOVED AND REPLACED R/H FWD FUEL BOOST PUMP. OPERATIONAL AND LEAK CHECK GOOD IAW AMM 28-22-03-004. )
